Doctor insights on:
Anti Diarrhea Medication For Infants
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
I take metformin and it upsets my stomach and causes diarrhea. Can i take an anti diarrhea medication with it?
My mother has taken an anti diarrhea medication without having diarrhea and is now suffering intense stomach cramping is there anything we can do?
Dietary changes: Start by avoiding sugar containing beverages and refined sugars. Eat brown rice, toast, bananas, almonds, nuts, broiled fish and chicken. Drink ginger, green tea. Chicken or minestrone soup. Take probiotics two times per day. Favor the liquid presentation and avoid the sugar loaded yoqourt, as the source of probiotics. Give 3-5 days for your intestinal cells to be renewed, to start feeling better. ...Read more
Will drinking plenty water reduce water retention and help show abs? Do anti-diarrhea drugs cause water retention? I not sick, just want a better bod
No shortcuts to abs.: The above answer is an excellent simplification of a complex topic: fluid and electrolyte balance. No one food or supplement will enhance your ab's. Exercise your core and maintain a normal body habitus. Check your BMI as a guide. It's boring advice, but healthier. ...Read moreSee 1 more doctor answer
Call Poison Control: For any accidental overdose or ingestion of toxic substances call poison control immediately. Call 1-800-222-1222. This number is for every poison control center in the United States--no matter where you live. Paste this number on your refrigerator or bathroom mirror where you can always find it. Children that accidentally overdose tend to repeat this behavior. Lock up all your medicines...Now. ...Read more
I just had a colonoscopy today & I am still having diarrhea. Is it ok to take some anti-diarrhea medicine?
Ask your doctor: The problem with taking anti-diarrhea pills is that it can make your symptoms worse or even prolong the diarrhea depending on the cause. Therefore, you should always ask your physician when it is safe to begin anti-diarrheals for diarrhea. This is especially important if you have infectious diarrhea, c. Diff colitis or inflammatory diarrhea such as crohn's or ulcerative colitis. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Anti diarrhea medication for children
- Anti diarrhea medicine for infants
- Safe anti diarrhea medication pregnant
- Ask a doctor a question free online
- Anti cholesterol medication
- Anti inflammatory otc medication
- Anti nausea medication
- Anti itch medication
- Talk to a urgent care specialist online for free